# SDR VNAA202302161111

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 42,959 hours, 32,307 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Part number: DL2428M4
- Part serial: 2359
- Condition: Unserviceable
- Location: 300
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PITCH FEEL FAULT STATUS MSG / COMPLIED WITH MIPM FOR PITCH FEEL FAULT.  REMOVED AND REPLACED THE LINEAR PITCH-FEEL ACTUATOR IAW CRJ 700 AMM 27-31-23-000-801-A01.
